MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOID BASEPLATE - Ø27X15

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOID BASEPLATE - Ø27X15
Model Number 04.01.0154
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The glenosphere screw could not be fully inserted in the baseplate.Residual bone around the baseplate was suspected, and the surrounding area was cleared again, but the same issue occurred.When the screw was inserted without the glenosphere as a test, the screw again stopped midway.The screw was left at the point where it stopped.The surgery was completed implanting the glenosphere with the glenosphere screw not completely screwed.
 
Additional Manufacturer Narrative
Batch review performed on 3 february 2026.Reverse shoulder system 04.01.0154 glenoid baseplate - d 27x15 (k170452) lot: 2502474: (b)(4) items manufactured and released on 04-jun-2025.Expiration date: 21-may-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0173 glenosphere - d 39x27 (k170452) lot: 2513442: (b)(4) items manufactured and released on 13-aug-2025.Expiration date: 29-jul-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review of the semifinished glenosphere screw lot (of ref 04.01.0173 - lot: 2513442): reverse shoulder system 64.01.9009 sf glenosphere screw lot: 2509824: (b)(4) items manufactured and released on 14-jul-2025.No anomalies found related to the problem.Root cause:due to the lack of information it is not possible to establish a definitive root cause, while the device history record review does not indicate any potentially related manufacturing issue.
 
Additional Manufacturer Narrative
Clinical evaluation: the intra-operative image provided unfortunately does not allow a detailed assessment of the screw-baseplate interface or the internal thread condition; therefore, it does not provide elements to clarify the cause of the event.With the limited information currently available, it is not possible to determine the exact root cause of why the glenosphere screw could not be fully inserted.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOID BASEPLATE - Ø27X15
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24494903
Report Number3005180920-2026-00154
Device Sequence Number12035068
Product Code PHX
UDI-Device Identifier07630040706414
UDI-Public07630040706414
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.01.0154
Device Lot Number2502474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian